# SDR SWAA2024071104446

- Difficulty date: June 22, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,678 hours, 5,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER SCUFF PLATE IS CRACKED<[01] AFT CARGO DOOR AFT CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP W/O 45843/1000/0002 SERIAL NO. 9298149 SHOP WELD BY WELDING IAW SEM 53-60-15-2R-1;[02] VERIFIED ITEM 1 C/W
